# SDR DL72S972079

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 3 Le Slat
- Component: 26900297
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYS-A HYDRAULIC QTY DECREASED TO ZERO IN FLT.  FOUND NR 3L SLAT ACTUATOR FAILED IN RETRACT      POSITION.  SEALS BLOWN AT ACTUATOR ROD.
